Advanced search
1 file | 292.18 KB

On the size of the automorphism group of a plane algebraic curve

(2013) JOURNAL OF PURE AND APPLIED ALGEBRA. 217(7). p.1224-1236
Author
Organization
Keywords
FUNCTION BODIES, FUNCTION-FIELDS, REE TYPE, NUMBER, POINTS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 292.18 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Anbar, Nurdagül, Daniele Bartoli, Stefania Fanali, and Massimo Giulietti. 2013. “On the Size of the Automorphism Group of a Plane Algebraic Curve.” Journal of Pure and Applied Algebra 217 (7): 1224–1236.
APA
Anbar, N., Bartoli, D., Fanali, S., & Giulietti, M. (2013). On the size of the automorphism group of a plane algebraic curve. JOURNAL OF PURE AND APPLIED ALGEBRA, 217(7), 1224–1236.
Vancouver
1.
Anbar N, Bartoli D, Fanali S, Giulietti M. On the size of the automorphism group of a plane algebraic curve. JOURNAL OF PURE AND APPLIED ALGEBRA. 2013;217(7):1224–36.
MLA
Anbar, Nurdagül et al. “On the Size of the Automorphism Group of a Plane Algebraic Curve.” JOURNAL OF PURE AND APPLIED ALGEBRA 217.7 (2013): 1224–1236. Print.
@article{5819254,
  author       = {Anbar, Nurdagül and Bartoli, Daniele and Fanali, Stefania and Giulietti, Massimo},
  issn         = {0022-4049},
  journal      = {JOURNAL OF PURE AND APPLIED ALGEBRA},
  keywords     = {FUNCTION BODIES,FUNCTION-FIELDS,REE TYPE,NUMBER,POINTS},
  language     = {eng},
  number       = {7},
  pages        = {1224--1236},
  title        = {On the size of the automorphism group of a plane algebraic curve},
  url          = {http://dx.doi.org/10.1016/j.jpaa.2012.10.011},
  volume       = {217},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: